MathSciNet Relay Station
MathSciNet bibliographic data
MR1138445 (92j:46137) 46N50 (46C20 46L50 81P10)
Matveĭchuk, M. S. Measures on the quantum logic of subspaces of a $J$-space. (Russian) Sibirsk. Mat. Zh. 32 (1991), no. 2, 104--112, 212; translation in Siberian Math. J. 32 (1991), no. 2, 265–272
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement